Ask an Eye Doctor and Get an Answer ASAP
This is Dr. David
if you are having a lot of stress you might need treatment to help decrease anxiety and stress to help your symptoms.
you could be having inflammation of your sinuses which can also be affecting your vision
are you on medications to help decrease anxiety?
it sounds like you need more treatment for your anxiety symptoms since you do have a history of excessive anxiety and that you are using 0.25mg of xanax for bad anxiety symptoms
it doesn't sound like you have a problem with your eye.
it sounds like you do have excessive anxiety disorder which you need more treatment for
you might benefit from a longer acting benzo agent like klonopin
or possibly an SSRI agent like zoloft or paxil which can help decrease your anxiety symptoms.
or possibly effexor or wellbutrin which could help.
how large is the pituitary adenoma? it has to be quite large to be pressing on your optic chiasm.